Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Three Lakes Drive MEDLINE; DBD-ENT PACK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Three Lakes Drive MEDLINE; DBD-ENT PACK
Catalog Number
DYNJ80023
Medical Device Problem Code
Unsealed Device Packaging (1444)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/08/2023
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
DBD-ENT PACK
Manufacturer
(Section D)
Three Lakes Drive
northfield IL 60093 -275
Manufacturer Contact
felipe bifareti
MDR Report Key
50715672
Report Number
1417592-2026-35844
Device Sequence Number
13414714
Product Code
OGR
UDI-Device Identifier
40195327007639
UDI-Public
40195327007639
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Type of Report
Initial
Report Date
(Section B)
09/06/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Catalogue Number
DYNJ80023
Device Lot Number
23EBQ689
Was Device Available for Evaluation?
Yes
Date Returned to Manufacturer
08/21/2023
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/08/2023
Initial Report FDA Received Date
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown